# SDR SWAA2024071690667

- Difficulty date: May 28, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 59,511 hours, 35,990 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE LOCATED ORSS 297 AT RT WING 2024-345621<[01] REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED ORSS 297 AT RT WING IAW B737-700 SRM 51-10-02 PARAGRAPH 9; SRM 51-40-02 AND DRAWING 115A3700 SHEET: 41 REV: - TOOL USED DIGITAL CALIPER P/N:500-197-30 S/N:B20189527 DUE DATE:28-JUN-24;[02] REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED ORSS 297 AT RT WING IAW B737-700 SRM 51-10-02 PARAGRAPH 9; SRM 51-40-02 AND DRAWING 115A3700 SHEET: 41 REV: - TOOL USED DIGITAL CALIPER P/N:500-197-30 S/N:B20189527 DUE DATE:28-JUN-24
